Fixed points of nodal contractions in cone metric spaces

Authors

  • G. V. R. Babu Deartment of Mathematics, Andhra University, India
  • G. N. Alemayehu Andhra University

DOI:

https://doi.org/10.5556/j.tkjm.42.2011.595

Keywords:

Cone metric spaces, , nodal contractions, local power contractions, nodal points, fixed points

Abstract

We introduce local power contractions and nodal contractions in cone metric spaces and prove the existence of fixed points of such contractions in cone metric spaces. Our theorems generalize the results of Haung and Zhang [L-G. Haung, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007) 1468-1476].

Author Biographies

G. V. R. Babu, Deartment of Mathematics, Andhra University, India

Associate Professor,

Department of Mathematics,

Andhra University,

Visakhaptnam-530003,

India.

G. N. Alemayehu, Andhra University

Research scholar,

Department of Mathematics,

Andhra University,

Visakhaptnam-530003,

India

References

L. F. Guseman, JR., Fixed point theorems formappingswith a contractive iterate at a point, Proc. Amer.Math. Soc., 26(1970), 615–618.

L-G. Haung and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332(2007), 1468–1476.

Sh. Rezapour and R. Hamlbarani, Some notes on the paper “Conemetric spaces and fixed point theorems of contractive mappings", J.Math. Anal. Appl., 345 (2008), 719 -724.

V.M. Sehgal, A fixed point theorem for mappings with a contractive contractive iterate at a point, Proc. Amer.Math. Soc., 23(1969), 631–634.

Downloads

Additional Files

Published

2011-03-22

How to Cite

Babu, G. V. R., & Alemayehu, G. N. (2011). Fixed points of nodal contractions in cone metric spaces. Tamkang Journal of Mathematics, 42(1), 39-51. https://doi.org/10.5556/j.tkjm.42.2011.595

Issue

Section

Papers